MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE
Catalog Number MDS9380LF
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when they tested the bp cuff they weren't getting any readings or hear anything.".
 
Additional Manufacturer Narrative
The reported product problem/issue was no readings; when tested, the bp cuff was not getting any readings or hear anything.Medline received 1 ea handheld neoprene aneroids; upon visual inspection there was no cosmetic damage, and functional testing inflated the cuff to the max amount of 300mmhg for 10 sec, repeated 5 times, with 5 out 5 times it held the pressure.The complaint was not confirmed, with cause code unconfirmed defect - not confirmed with received sample.Investigation included review of recent complaint trends, objectionable trends were not seen for this issue, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT,NEOPRENE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50872708
Report Number1417592-2026-49352
Device Sequence Number9426052
Product Code DXQ
UDI-Device Identifier10080196738922
UDI-Public10080196738922
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380LF
Device Lot Number65123090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown